Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 1-2 of 2 (Search time: 0.005 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
1
Extending representations of H to G with discrete G/H

Cho, JH; Masuda, M; Suh, Dong Youpresearcher, JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, v.43, pp.29 - 43, 2006-01

2
Construction of differential operators having Bochner-Krall orthogonal polynomials as eigenfunctions

Kwon, Kil Hyunresearcher; Littlejohn, LL; Yoon, GJ, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, v.324, no.1, pp.285 - 303, 2006-12

rss_1.0 rss_2.0 atom_1.0